# SDR UALA2011080804118

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 39,416 hours, 15,113 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 46
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE MSG APPEARED ON LANDING, PER CREW.   REPLACED AVIONICS SMOKE DETECTOR 1WA PER MM.  OPS NORMAL, MSG GONE.
